# SDR SWAA2024092024808

- Difficulty date: August 10, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA500C AND STR26R FWD CARGO COMPARTMENT 2024-489240<[01] REPLACED ANGLE - CLIP LOCATED STA500C AND STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 143A7505 SHEET 6 REV. D;[02] TASK CARD COMPLETED  REPLACED ANGLE - CLIP LOCATED STA500C AND STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 143A7505 SHEET 6 REV. D
